Advertisement

Reactions Weekly

, Volume 1734, Issue 1, pp 14–14 | Cite as

Abciximab/clopidogrel

Allergic recurrent type III Kounis syndrome manifested as a new onset macular rash: case report
Case report
  • 83 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 57-year-old man developed allergic recurrent type III Kounis syndrome manifested as a new onset macular rash during treatment with clopidogrel and abciximab [not all routes and dosages stated].

The man, who had hypertension and dyslipidemia, presented to the emergency department following an acute-onset chest pain, which lasted for two hours. He had no history of allergies. On admission, his vital signs were normal. However, an initial ECG showed a 2mm ST-segment elevation in leads DII, DIII and aVF. A loading dose of oral clopidogrel 600mg was administered with concomitant aspirin. He promptly underwent primary angioplasty through the right radial artery. No obstructions were noted in the other arteries. During aspiration thrombectomy, a total of 3 everolimus-eluting stents...

Reference

  1. Ferreira RM, et al. Allergic recurrent coronary stent thrombosis: A mini-review of Kounis syndrome. Cardiovascular Revascularization Medicine 19: 890-895, No. 7, Part B, Oct-Nov 2018. Available from: URL: http://doi.org/10.1016/j.carrev.2018.03.001 - BrazilCrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations